# SDR TWAA9805510

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND INCORRECT FUSELAGE REPAIR AT STATION 434 LONGERON 29R.  REMOVED DOUBLER AND INSTALLED REPAIR PER SRM 53-04 FIG 12B, PAGE 372B.  (M)
